On ma- Separation Axiom In Biminimal Space

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 5

Abstract

This paper deals with the extension and development of some of the concepts of the separation axiom in topological space into biminimal spaces. In Addition, to give new results and theorems, supported by illustrative examples.

Authors and Affiliations

Hussein kadhim

Keywords

Related Articles

Solution of Abel Integral Equation Using Differential Transform Method

The application of fractional differential transform method, developed for differential equations of fractional order, are extended to derive exact analytical solutions of fractional order Abel integral equations. The fr...

Basis of Hecke algebras - associated to Coxeter groups - via matrices of inversion for permutations

Applying the matrices of inversion for permutations, we show that every element of S_{n} associates a unique canonical word in the Hecke algebra H_{n-1}(z). That provides an effective and simple algorithm for counting a...

WEIBULL SEMIPARAMETRIC REGRESSION MODELS UNDER RANDOM CENSORSHIP

 Semiparametric regression is concerned with the flexible combination of non-linear functional relationships in regression analysis. The main advantage of the semiparametric regression models is that any application...

An elastic plate with a curvilinear hole and flowing heat in S-plane

 In the present paper, we apply complex variable method, Cauchy method, to derive exact expressions for Goursat functions for the boundary value problems of an infinite elastic plate weakened by a curvilinear hole....

Some Generalizations of Green’s Relations in Rings and Modules

In semigroups theory Green’s relations, introduced by J. Green, are a very important and useful tool for developing the semigroup theory. They characterise the element of a semigroup or a ring in terms of the principal i...

Download PDF file
  • EP ID EP651532
  • DOI 10.24297/jam.v10i5.1639
  • Views 144
  • Downloads 0

How To Cite

Hussein kadhim (2015). On ma- Separation Axiom In Biminimal Space. JOURNAL OF ADVANCES IN MATHEMATICS, 10(5), 3517-3524. https://europub.co.uk./articles/-A-651532